Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Feeling discomfort in the lower abdomen, vomiting, burning pain in the stomach. Have pinkish vaginal discharge. No fever. What is happening?

I have been experiencing some discomfort in my lower abdomen for a few days now. 3 days ago I suddenly had to vomit . However, I haven t since but have been nauseated on and off every day. Today I started experiencing a bad burning pain in my stomach and began having some light (color) pink vaginal discharge followed by light (amount) bleeding. I started a new birth control several months back and all has been well except my last cycle. My last cycle was two weeks ago & only last approximately 24 hours and was very light. I had a 24 hour cycle about 3 months ago but they have been normal since, until now. I do not have fever. What could this be?
Asked On : Sun, 31 Mar 2013
Answers:  2 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
I assume that you are on birth control tabs for several months. Till Last mth you were alright except your last period lasted for only 1 day which was very light two wks ago and similar episode 3 mths back. If your cycle is regular, you are in the mid cycle which is the ovulation period. Lower abdominal pain and nausea is common not only during periods but also during the ovulation period. The present pink color discharge followed by light amount of bleeding may be you are on your periods Commonest cause is unknowingly stopping the tabs even for 2 or 3 days. called as withdrawal bleeding. Consult your gynecologist to evaluate your period and changing the contraceptive method - instead of tab go in for a contraceptive device.
Best wishes
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.F.
The contraceptive pills tend to cause vomiting sensation to some people, so long you did't have any such symptoms . 24 hour periods may be common with some people who are on contraceptives. Your body might not be cooperative with such changes.
Or the cause may be ovulation pain, or may be break through bleeding.
I advise you to consult a gynacologist for diagnosis and treatment. You may need to have a U.S.scaning for confermation of the condition.
I wish you a speedy recovery.
Best regards.
Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor